# SDR REXA201000114

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 15,948 hours, 13,485 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

REFUEL PANEL INOP.  NOT READING CORRECTLY.  REFUEL SOV INOP.  OPERATIONAL CHECK OF FUEL SYSTEM GOOD IAW AMM 28-00-00.  THIS CLEARS DM 27692.
